Doctor insights on:
How many aspirins a day is it safe to take on a regular daily schedule? I take four 325mg tablets every day.
Aspirin Dose: This is a difficult question to answer without knowing why you are taking it. If you are taking Aspirin for its cardioprotectant effect, the dose is considerably lower than what you are taking on the other hand, if you are taking it as an anti-inflammatory agent for osteoarthritis, the dose seems a little low. The doctor who prescribed your Aspirin therapy is the best person to answer this ...Read more
Powders with paracetamol and aspirin seem to induce nausea and stomach pain. Is this a normal effect on the aspirin on the ulcer, or am i allergic to aspirin?
Massive headache, b/p 165/98, nausea. The nausea goes away when i lay down. Aspirin hasn't helped.
Several causes: For head ache, before any work up done for it bring down your BP from 165/98 that is high , bring it to normal see your doctor soon. ...Read more
Might have a concussion. Accidentally took 162 mg of aspirin. Should I be worried? Go having small bouts of mild nausea. No throwing up.
Today, i applied aspirin (6 tablets)and lemon mask on face after applying it, i feel dizziness sleepiness and nausea. Is there any problem?
Already have sluggish bowle but under control.new stabbing severe random burning pains,stomach,chest,groin,back,nausea,hunger,thnk since aspirin.
I have a head ache that is causing nausea. I took 2 aspirin at 4:30pm and again at 9:30pm without relief, in fact it is getting worse. Is it safe to take 1/2 of a vicoden on top of the aspirin?
Yes: But this sounds like a migraine and taking vicodins or lots of Aspirin for migraines i can't recommend. Look into preventive and more specific remedies. Sometimes the Aspirin and vicodins and other pain remedies can actually start to cause headaches...We call these rebound headaches. Also both Acetaminophen and asa can cause gastritis so watch out there. ...Read moreSee 1 more doctor answer
Had extreme heart flutters, nausea, dizziness, arm and back pain. Persistant flutters about every 20 beats for over 3 hrs. 37 yr old female smoker who has had minor flutters since i was a child. Usually take aspirin and feel a little better. Have had ekg'
Need a cardiologist: And if possible, a cardiologist who specializes in heart rhythm disturbances. There are many ways to diagnose these disturbances to determine if they are likely to be serious, and if so how to treat them properly. Usually, more than an ECG is needed, and studies in an electrophysiology laboratory may be needed for a definitive answer to your problem. If you smoke, stop. Avoid excess caffeine etc. ...Read moreSee 1 more doctor answer